# SDR UIEA2016031000151

- Difficulty date: March 9, 2016
- Submitted: March 11, 2016
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 79,690 hours, 16,844 cycles
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Part number: 32911723
- Part serial: 473C
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENG 2 START VLV FILTER TUBE FASTENER HELICOIL PULLED OUT.  R & R ENGINE 2 START VLV IAW AMM 80-11-02.  OPERATIONS CHECKED TO BE DONE ON ATTACHED, COPY OF ITEM 8007.
